# SDR CA030905007

- Difficulty date: August 27, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Doug DC-9-83
- Aircraft time: 15,051 hours
- Engine: Pwa JT8D219
- System (JASC): 5241 · Galley Doors
- Part: Door
- Condition: Not Closed
- Location: Galley
- Component: Air Conditionin
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB FROM YYZ, 'CABIN ALT' WARNING LIGHT ON DUE TO 'AFT GALLEY DOOR OPEN'. QRH PROCEDURES CARRIED OUT AND AIRCRAFT LANDED BACK TO YYZ.  GALLEY DOOR FOUND IMPROPERLY CLOSED BY MAINTENANCE.  SEAL CLEANED AND AIRCRAFT PRESSURIZED ON GROUND, NO LEAK FOUND AND NO DOOR WARNING INDICATION.  TEST C/OUT IAW MM REF. 21-50-00.
